# SDR UIEA2025111801307

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 65B016877
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP NEAR UPPER FACE OF LT WING L/E UPPER FIXED PANEL, OLES 1487.   REMOVED DAMAGED PART IAW SRM 51-40-02-0G-0 REV 62. INSTALLED NEW PART IAW SRM 51-40-02-0G-0 REV 62 & DWG  65B10636, SHEET 3, REV A,  DWG 112U3003, SHEET 1, REV A,  DWG 65B10637, SHEET 3, REV E, AND DWG 65B14961, SHEET 2, REV C.
